# SDR WRLA95022

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Part number: 316BL
- Condition: Shorted
- Location: Nr 1 Ac Bus
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW NOTED NR 1 AC BUS TIE LOCKED OUT.  CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE TROUBLESHOOTING.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING DETERMINED THAT WIRE NR 3-16BL WAS SHORTED TO GROUND, BETWEEN GCU CONNECTOR (FRM13A) AND NR 8 PIN OF IDG CANNON PLUG.  REPLACED SHORTED WIRE.  OPS CHECKS PERFORMED WITH NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
